Open Access
October 2013 On maximal Albanese dimensional varieties
Osamu Fujino
Proc. Japan Acad. Ser. A Math. Sci. 89(8): 92-95 (October 2013). DOI: 10.3792/pjaa.89.92


We prove that every projective kawamata log terminal pair with maximal Albanese dimension has a good minimal model. We also give an affirmative answer to Ueno’s problem on subvarieties of Abelian varieties.


Download Citation

Osamu Fujino. "On maximal Albanese dimensional varieties." Proc. Japan Acad. Ser. A Math. Sci. 89 (8) 92 - 95, October 2013.


Published: October 2013
First available in Project Euclid: 17 October 2013

zbMATH: 1287.14006
MathSciNet: MR3127923
Digital Object Identifier: 10.3792/pjaa.89.92

Primary: 14E30

Keywords: abelian varieties , Abundance Theorem , maximal Albanese dimensional varieties , minimal model , Rational curves

Rights: Copyright © 2013 The Japan Academy

Vol.89 • No. 8 • October 2013
Back to Top